Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 28, NWS Milwaukee, WI

February 25, 2018Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Feb 25, 2018, 7:40 PM CST for Sheboygan County, Wisconsin. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2018, 7:40 PM CST (01:40 UTC)
Expired
Feb 26, 2018, 12:40 PM CST
In force
17 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sheboygan River at Sheboygan (SEBW3). The gauge peaked at 8.19 ft at Feb 25, 2018, 11:00 PM CST.

actionminormoderate681002/2602/27
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

454 
WGUS43 KMKX 260140
FLWMKX


Flood Warning
National Weather Service Milwaukee/Sullivan WI
740 PM CST Sun Feb 25 2018

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following river in Wisconsin...


  Sheboygan River at Sheboygan


&& 
WIC117-261339-
/O.NEW.KMKX.FL.W.0028.180226T0140Z-180226T1840Z/
/SEBW3.1.ER.180225T2353Z.180226T0600Z.180226T0640Z.NO/
740 PM CST Sun Feb 25 2018

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Sheboygan River At Sheboygan.
* At 6 PM Sunday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 8.5 feet this
  evening and should fall below flood stage tonight.
* Impact...At 8.0 feet...Water nears a Road in Kiwanis Park in 
  Sheboygan. There is localized flooding of River Park in Sheboygan 
  Falls and Esslingen Park in Sheboygan.  Water covers docks and 
  piers in the Sheboygan area.

&&
 
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780 4375 8782 4377 8776

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour or 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage     stage/time      Mon  Tue  Wed  Thu
Sheboygan        8.0   6.0    8.05 6 PM 2/25    6.1  5.1  4.6  4.1

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days
Sheboygan        9.68  8 AM 2/21      1.11        8.10 12 AM 2/26

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

Sheboygan: 6 pm-midn  Sun Feb 25  0.00
Sheboygan: midn-6 am  Mon Feb 26  0.00
Sheboygan: 6 am-noon  Mon Feb 26  0.00
Sheboygan: noon-6 pm  Mon Feb 26  0.00
Sheboygan: 6 pm-midn  Mon Feb 26  0.00
Sheboygan: midn-6 am  Tue Feb 27  0.00
Sheboygan: 6 am-noon  Tue Feb 27  0.00
Sheboygan: noon-6 pm  Tue Feb 27  0.00
2 follow-up statements
230 
WGUS83 KMKX 261053
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
453 AM CST Mon Feb 26 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Milwaukee River Near Cedarburg affecting Ozaukee County 
  Sheboygan River At Sheboygan affecting Sheboygan County 
 
...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  Rock River At Afton affecting Rock County 
  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County 
  Fox River Near New Munster affecting Lake and Kenosha Counties 
  Pecatonica River At Martintown affecting Green County 
  Sugar River At Brodhead affecting Green and Rock Counties 
 

&& 
WIC105-262252-
/O.CON.KMKX.FL.W.0027.000000T0000Z-180227T1200Z/
/AFTW3.1.ER.180225T1030Z.180226T0115Z.180227T0600Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Rock River At Afton.
* At  3:15 AM Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 9.1 feet...Floodwaters affect property of a home on 
  South Christian Road on the east side of the river in the Afton 
  area.  There is minor erosional flood damage to lowland and 
  agricultural land in the Afton and Janesville areas.

&&
 
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
      4257 8909 4261 8910

$$

WIC065-262252-
/O.CON.KMKX.FL.W.0026.000000T0000Z-180227T1912Z/
/BCHW3.1.ER.180224T0715Z.180226T0800Z.180227T0712Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The East Branch Pecatonica River Near Blanchardville.
* At  3:00 AM Monday the stage was 13.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 13.0 feet...Highway H in Blanchardville is flooded and 
  closed. Floodwaters completely cover McKellar Park and the football
  field in Blanchardville.

&&
 
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

ILC097-WIC059-262252-
/O.CON.KMKX.FL.W.0007.000000T0000Z-180301T0600Z/
/NMSW3.2.ER.180220T1955Z.180221T2000Z.180301T0000Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Fox River Near New Munster.
* At  4:00 AM Monday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday evening.
* Impact...At 11.8 feet...Floodwaters surround a home at the 
  intersection of Highway 50 and Highway W in the Town of Wheatland 
  area. Water is about 8 inches deep over 77th Street in the Town of 
  Wheatland area. Water is in the back yards of some homes in the 
  Village of Salem Lakes area. This level is the 50 percent chance 
  flood meaning there is a 50 percent chance in any given year of the
  river reaching this level.

&&
 
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
      4245 8827 4255 8825

$$

WIC089-262252-
/O.EXT.KMKX.FL.W.0029.000000T0000Z-180227T0000Z/
/CEDW3.1.ER.000000T0000Z.180226T0000Z.180226T1800Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Milwaukee River Near Cedarburg.
* At  3:00 AM Monday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 11.3 feet...The following roads and intersections are 
  flooded and closed: Highway I and Hawthorne Drive in the Town of 
  Saukville, Blueberry Drive and Hawthorne Drive in the Town of 
  Saukville, Highway W between Highway 33 and Highway 57 in the 
  Village and Town of Saukville. Water approaches some homes along 
  Klug Lane just south of Highway C in Thiensville.  Water is near 
  some homes along Island Drive and Shoreland Parkway in the Mequon 
  area.

&&
 
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
      4323 8805 4330 8803

$$

WIC045-262252-
/O.CON.KMKX.FL.W.0005.000000T0000Z-180302T1424Z/
/MTNW3.2.ER.180220T0845Z.180223T0815Z.180302T0824Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Pecatonica River At Martintown.
* At  4:00 AM Monday the stage was 17.5 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At 17.5 feet...Floodwaters are in the back years of some 
  homes in the Martintown area. Martintown Road and West River Road 
  are flooded. Upstream in Browntown, Highway MM and West Indies Road
  are flooded. About 1 mile downstream in Winslow Illinois, Highway 
  73 is flooded.

&&
 
LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
      4251 8988 4260 8993

$$

WIC117-262252-
/O.EXT.KMKX.FL.W.0028.000000T0000Z-180227T0000Z/
/SEBW3.1.ER.180225T2353Z.180226T0500Z.180226T1200Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Sheboygan River At Sheboygan.
* At  3:00 AM Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected remain near flood stage this
  morning, before dropping below flood stage later today. 
* Impact...At 8.0 feet...Water nears a Road in Kiwanis Park in 
  Sheboygan. There is localized flooding of River Park in Sheboygan 
  Falls and Esslingen Park in Sheboygan.  Water covers docks and 
  piers in the Sheboygan area.

&&
 
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
      4375 8782 4377 8776

$$

WIC045-105-262252-
/O.CON.KMKX.FL.W.0004.000000T0000Z-180228T1800Z/
/BROW3.2.ER.180220T0827Z.180222T1145Z.180228T1200Z.NO/
453 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Sugar River At Brodhead.
* At  3:00 AM Monday the stage was 6.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 6.5 feet...There is widespread flooding of lowland and 
  agricultural land. Downstream in the Avon Bottoms area of Rock 
  County, there is flooding in Sugar River Park. Some roads are 
  flooded in Avon Township, about 6 miles downstream of Brodhead.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
      4249 8942 4261 8951

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Mon  Tue  Wed  Thu
Blanchardville  11.0   9.0  13.41 03 AM 02/26  11.7  8.5  6.8  5.9
New Munster     11.0  10.0  11.93 04 AM 02/26  11.7 11.4 11.0 10.5
Cedarburg       11.0  10.0  11.22 03 AM 02/26  10.8 10.1  9.3  8.4
Martintown      13.5   9.5  17.46 04 AM 02/26  16.2 15.7 15.2 14.1
Afton            9.0   8.0   9.22 03 AM 02/26   9.0  8.8  8.8  8.8
Brodhead         5.0   4.5   6.32 03 AM 02/26   5.8  5.3  4.7  4.4
Sheboygan        8.0   6.0   7.90 03 AM 02/26   7.5  6.2  5.4  4.6

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Blanchardville  16.02  08 AM 02/21    2.54      12.70 06 AM 02/26
Cedarburg       11.65  03 AM 02/24   -0.16      11.20 06 AM 02/26
Martintown      20.10  02 AM 02/23   -0.99      16.90 06 AM 02/26
Afton           11.12  10 PM 02/20    0.33       9.10 06 AM 02/26
Brodhead         9.76  06 AM 02/22    0.41       6.10 06 AM 02/26
Sheboygan        9.68  08 AM 02/21    0.53       8.00 06 AM 02/26
New Munster     13.37  02 PM 02/21   -0.01      11.80 06 AM 02/26

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Blanchardville: 6 am-noon  Mon Feb 26  0.00
Blanchardville: noon-6 pm  Mon Feb 26  0.00
Blanchardville: 6 pm-midn  Mon Feb 26  0.00
Blanchardville: midn-6 am  Tue Feb 27  0.00
Blanchardville: 6 am-noon  Tue Feb 27  0.00
Blanchardville: noon-6 pm  Tue Feb 27  0.00
Blanchardville: 6 pm-midn  Tue Feb 27  0.02
Blanchardville: midn-6 am  Wed Feb 28  0.00

New Munster: 6 am-noon  Mon Feb 26  0.00
New Munster: noon-6 pm  Mon Feb 26  0.00
New Munster: 6 pm-midn  Mon Feb 26  0.00
New Munster: midn-6 am  Tue Feb 27  0.00
New Munster: 6 am-noon  Tue Feb 27  0.00
New Munster: noon-6 pm  Tue Feb 27  0.00
New Munster: 6 pm-midn  Tue Feb 27  0.00
New Munster: midn-6 am  Wed Feb 28  0.00

Cedarburg: 6 am-noon  Mon Feb 26  0.00
Cedarburg: noon-6 pm  Mon Feb 26  0.00
Cedarburg: 6 pm-midn  Mon Feb 26  0.00
Cedarburg: midn-6 am  Tue Feb 27  0.00
Cedarburg: 6 am-noon  Tue Feb 27  0.00
Cedarburg: noon-6 pm  Tue Feb 27  0.00
Cedarburg: 6 pm-midn  Tue Feb 27  0.05
Cedarburg: midn-6 am  Wed Feb 28  0.01

Martintown: 6 am-noon  Mon Feb 26  0.00
Martintown: noon-6 pm  Mon Feb 26  0.00
Martintown: 6 pm-midn  Mon Feb 26  0.00
Martintown: midn-6 am  Tue Feb 27  0.00
Martintown: 6 am-noon  Tue Feb 27  0.00
Martintown: noon-6 pm  Tue Feb 27  0.00
Martintown: 6 pm-midn  Tue Feb 27  0.01
Martintown: midn-6 am  Wed Feb 28  0.00

Afton: 6 am-noon  Mon Feb 26  0.00
Afton: noon-6 pm  Mon Feb 26  0.00
Afton: 6 pm-midn  Mon Feb 26  0.00
Afton: midn-6 am  Tue Feb 27  0.00
Afton: 6 am-noon  Tue Feb 27  0.00
Afton: noon-6 pm  Tue Feb 27  0.00
Afton: 6 pm-midn  Tue Feb 27  0.00
Afton: midn-6 am  Wed Feb 28  0.00

Brodhead: 6 am-noon  Mon Feb 26  0.00
Brodhead: noon-6 pm  Mon Feb 26  0.00
Brodhead: 6 pm-midn  Mon Feb 26  0.00
Brodhead: midn-6 am  Tue Feb 27  0.00
Brodhead: 6 am-noon  Tue Feb 27  0.00
Brodhead: noon-6 pm  Tue Feb 27  0.00
Brodhead: 6 pm-midn  Tue Feb 27  0.00
Brodhead: midn-6 am  Wed Feb 28  0.00

Sheboygan: 6 am-noon  Mon Feb 26  0.00
Sheboygan: noon-6 pm  Mon Feb 26  0.00
Sheboygan: 6 pm-midn  Mon Feb 26  0.00
Sheboygan: midn-6 am  Tue Feb 27  0.00
Sheboygan: 6 am-noon  Tue Feb 27  0.00
Sheboygan: noon-6 pm  Tue Feb 27  0.00
Sheboygan: 6 pm-midn  Tue Feb 27  0.06
Sheboygan: midn-6 am  Wed Feb 28  0.00
177 
WGUS83 KMKX 261543
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
943 AM CST Mon Feb 26 2018

...The Food Warning is cancelled for the following rivers in 
Wisconsin...
 
  Sheboygan River At Sheboygan affecting Sheboygan County
 

&& 
WIC117-261613-
/O.CAN.KMKX.FL.W.0028.000000T0000Z-180227T0000Z/
/SEBW3.1.ER.180225T2353Z.180226T0500Z.180226T0745Z.NO/
943 AM CST Mon Feb 26 2018

The Flood Warning is cancelled for
  The Sheboygan River At Sheboygan.
* At  8:00 AM Monday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at  1:45 AM Monday.
* Forecast...The river will continue to fall to 6.3 feet by tomorrow 
  morning.
* Impact...At 7.4 feet...There is minor lowland flooding in the 
  Sheboygan area. Floodwaters cover docks and piers in Sheboygan. 
  This level is the 50 percent chance flood meaning there is a 50 
  percent chance of the river reaching this level in any given year. 

&&
 
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
      4375 8782 4377 8776

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Mon  Tue  Wed  Thu
Sheboygan        8.0   6.0   7.55 08 AM 02/26   6.9  5.9  5.3  4.8

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Sheboygan        9.68  08 AM 02/21   -0.34       7.30 12 PM 02/26

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Sheboygan: 6 am-noon  Mon Feb 26  0.00
Sheboygan: noon-6 pm  Mon Feb 26  0.00
Sheboygan: 6 pm-midn  Mon Feb 26  0.00
Sheboygan: midn-6 am  Tue Feb 27  0.00
Sheboygan: 6 am-noon  Tue Feb 27  0.00
Sheboygan: noon-6 pm  Tue Feb 27  0.00
Sheboygan: 6 pm-midn  Tue Feb 27  0.06
Sheboygan: midn-6 am  Wed Feb 28  0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:28 PM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Feb 25, 5:28 PM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
528 PM CST Sun Feb 25 2018

.UPDATE...

Winds continue to gust upwards of 30kts across far SE WI but
should gradually diminish this evng.

&&

.AVIATION(00Z TAFS)...

VFR fcst thru the prd. 30+ kt gusts in far SE WI will diminish
after sunset. Otherwise expect persistent SW flow with a bit of
cirrus this evng.

&&

.PREV DISCUSSION... (Issued 339 PM CST Sun Feb 25 2018)

SHORT TERM...

Tonight through Wednesday...Forecast confidence high.

Winds will subside by sunset as mixing ceases. A weak shortwave
trough passage will spread some thin cirrus across S WI for the
evening hours. At the surface, a ridge of high pressure will
shift ewd across S WI late tnt-Mon AM. Swly winds and warm
advection will then develop and last through Tue while a broad
but low amplitude ridge moves from the central USA to the eastern
USA. Mild temps will occur especially on Tue as a low level
thermal ridge shifts into the region. Upper 40s to lower 50s on
Mon followed by 50s over all of S WI on Tue. 60 degrees could be
possible over far se WI.

For Tue nt, a vorticity maximum will track newd from the central
Great Plains into S WI. A sfc trough and low to mid level
frontogenesis will accompany the feature. Chances for light rain
continued to be forecast. The sfc trough will then move across the
region as a cold front, thus cooler temps for Wed.

LONG TERM...Thursday through Sunday...Forecast confidence medium.

Extended models are still producing strong cyclogenesis and
eventual occlusion from the srn Great Plains to E IA or W IL Wed
nt. The occluded low them moves due ewd across IL, IN, and Ohio
through Thu. The thermal fields are colder suggesting more snow
than earlier thought; however, the GEFS plumes do show
considerable spread. Thus did not commit fully to a substantially
colder solution. More mixed pcpn is in the forecast with better
chances for several inches of snow accumulation toward central WI.
Still a concern for another round of river flooding if mostly rain
falls in far southern and southeast WI.

A narrow and high amplitude upper ridge will build into the region
for the weekend, bringing quiet wx and slightly above normal
temps.

AVIATION(21Z TAFS)...Gusty swly winds will subside by sunset.
Otherwise, mostly clear skies and VFR conditions for tonight and
Monday.

MARINE...A Gale Warning will continue until 6 PM as gale force
gusts are still occurring. A Small Craft Advisory may be needed
after 6 PM as wind gusts of 22-30 kts could linger through the
evening.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning until 6 PM CST this evening for LMZ643>646.

&&

Update...BM
Tonight/Monday and Aviation/Marine...BM
Monday Night through Sunday...Gehring
Hazardous weather outlook, Feb 25, 5:56 PM CST, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
556 PM CST Sun Feb 25 2018

WIZ046-047-051-052-056>060-062>072-270000-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
556 PM CST Sun Feb 25 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Strong low pressure will likely move east across Iowa, Illinois,
and eastward for late Wednesday night and Thursday. There are
better chances for accumulating snow toward central Wisconsin
while chances are better for rain in southeast Wisconsin. If
mostly rain falls in far southern and southeastern Wisconsin,
some of the rivers will rise back above flood stage. Areas that
see more snow will experience snow covered roads, reduced
visibilities, and difficult travel.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-270000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
556 PM CST Sun Feb 25 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory is in effect until midnight tonight across
the nearshore waters of Lake Michigan for a gusty westerly breeze.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Winds and waves will likely reach Small Craft Advisory levels
Wednesday night into Friday due to brisk northerly winds as low
pressure moves by to the south of the area. Gale force gusts are
possible Thursday night.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 7:45 PM CSTRiver Flood WarningMKXOzaukee45 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.